# SDR CA001013016

- Difficulty date: May 24, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 8,353 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23065104
- Condition: Malfunctioned
- Location: Internal
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) EXTREMELY HIGH LIGHT OFF TEMPERATURE. FUEL CONTROL REPLACED AND TURBINE REMOVED FOR INSPECTION.
